# SDR FDEA2020051590824

- Difficulty date: April 29, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE INBOARD ISLAND UPPER FORWARD INNER FINGER   DOUBLER DETACHED AT XW 377 - XW 385 REPAIR CARRIED OUT AT RIGHT HAND WING TRAILING EDGE INBOARD ISLAND UPPER   FORWARD INNER FINGER DOUBLER AT XW 377 - XW 385 AS PER SRM 57-50-01-2R FIGURE 203   REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
